# SDR FDEA201004231337

- Difficulty date: April 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR REPAIR "17 X 11" REQUIRED EVALUATION AT STA 1166 - STA 1183, STR 23L IAW WORK CARD 7-5100-7-5005 PT 1.   REMOVED DOUBLER IAW SRM, REV 102, 51-30-2. FABRICATED REPAIR DOUBLER USING 2024-T3, .100" X 23 1/2" X 21 5/8" IAW  EA 7-5330-135540.  INSTALLED REPAIR DOUBLER IAW EA NR 7-5330-135540 AND SRM 51-30-2,
